I was on the climara(?) patch at one time for estrogen. I had a problem with sore spots, reddness, irritation and pus spots appearing. I had to stop using the patches and start taking a pill. Now I have been told to stop all meds because I am having a reaction in my tummy due to the meds. I went strickly by what the insturctions were but still had the problems. I was thinking about asking the pm doc about the patches that I have read about here but I am afraid that I will have the reactions that I had with the other patch. What has been your experience with patches? Any suggestions will greatlly apprieciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...